Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ETHICON, INC. ETHICON; SYRINGE, PISTON
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ETHICON, INC. ETHICON; SYRINGE, PISTON
Model Number
6371339050
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
08/14/2018
Type of Reportable Event
Malfunction
Event or Problem Description
During assembling prior to surgery, product broke.
Event or Problem Description
During assembling prior to surgery, product broke.
New Search
Submit an Adverse Event Report
Brand Name
ETHICON
Common Device Name
SYRINGE, PISTON
Manufacturer
(Section D)
ETHICON, INC.
route 22 west
p.o. box 151
somerville NJ 08876
MDR Report Key
7863990
Report Number
7863990
Device Sequence Number
1567572
Product Code
FMF
UDI-Device Identifier
10705031007239
UDI-Public
(01)10705031007239
Combination Product (Y/N)
N
Initial Reporter State
TN
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial,Followup
Report Date
(Section B)
08/23/2018
Report Date
(Section F)
08/23/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
6371339050
Device Catalogue Number
6371339050
Device Lot Number
180001
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/11/2018
Initial Date Received by Manufacturer
Not provided
Supplement Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/11/2018
Supplement Report FDA Received Date
09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
137
Date Report Sent to FDA
08/23/2018